# SDR SWAA2014082531161

- Difficulty date: July 29, 2014
- Submitted: August 26, 2014
- Operation: Air carrier
- Aircraft: N600WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27694
- Aircraft time: 62,685 hours, 50,953 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Part number: 6546881
- Condition: Delaminated
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE UPPER SKIN DELAMINATED AT BS 1156+20.  REPAIRED SKIN IAW SRM.
